| Catalog Number |
VCP421H |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/05/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device pb6839 batch number, and no non-conformances were identified.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported that the patient underwent c-section on an unknown date and suture was used.The needle was broken when sewing the last layer of skin.The broken needle was taken out from the skin.Changed to another device to complete the surgery.The patient¿s incision recovered well before discharge.There were no adverse patient consequences reported.No additional information could be provided.